Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse.

Posted by willyee on October 22, 2006, at 9:45:02

In reply to Re: Lyrica left me feeling worse. willyee, posted by SLS on October 22, 2006, at 8:22:14

No problem,like i have said,im very loose with my opinions,BUT im there for anyone who might need something.We are at war,and we all have the same goal.Id actualy like u to contact me when u can because i have some things i want to ask,and tell you,however i want you to when you feel ok to do so.

Its tuff,im struggling to,i think i am a rapid cycler,me and my mother have been talking all morning and shes listening a little and when she seen some stuff on the net i suppose the writing in her face had impact because im getting some understaning,im very exhausted so your not alone guy.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:willyee thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/696708.html